# SDR SWIA2019122747439

- Difficulty date: November 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTERNAL FUSELAGE AT BS 559+80 TO 559+96 FOUND CORROSION ON THE BELLY DRAIN DOUBLERS LT AND RT.   REMOVED CORROSION FROM 2EA FUSELAGE BELLY DRAIN DOUBLERS IAW SRM.
